Couldn't find what you looking for?

TRY OUR SEARCH!

To whom this may concern!
I was on birth control for 3 months and the reason I went off of it was because I was becoming more anxious than normal and I began having doubts especially about my boyfriend which is not normal considering nothing is wrong with my relationship! It's just been a month now from being off of the pill. It got better for about a week then after that it became the same anxious feeling. I was just wondering if you could help me get some peace of mind and tell me I'm not crazy and that this is all because of the pill and the hormones and that it will get better. Reassurance helps me a lot, and these message boards have also helped me. I am an upbeat positive person always so it's weird for me to be feeling so down in the dumps. Will I start feeling better soon? Does it get better, I know you said it took about a year to feel completely normal but I am not crazy for feeling this way right? If you are able to respond, please let me know! Thank you so much for your encouragement! It has helped me a lot!
Reply

Loading...

I am in the same situation. I took 10 Orthotricyclen Lo pills and then noticed they were really severe mood swings so I called my Dr. and stopped taking them. 2 days later I had my first panic attack. They haven't stopped and I have become severely anxious. I tried to beat it without meds but it got even worse. So the dr put me on Wellbutrin and Xanax. Haven't been sleeping and have lost 10 pounds in two weeks. I have been able to gain about 7 lbs back by forcing myself to eat. I am still so anxious though and have chest pain/palpitations/ racing heart symptoms regularly. I also do not want to left alone or stay at home with my children by myself? Will I get ever get better? Please respond!!!
Reply

Loading...

Thank you for posting this! I am currently going through the same thing and feel like I'm crazy and was feeling so defeated before I read this. Does anyone know about how long it will take to completely be out of my system. I know everyone's different but any estimate to put my mind at ease will help. I was on birth control for 3 years and just stopped taking it 3 months ago. I feel better but still have panic attacks and am scared of being alone, I also feel like I can't be alone because I might pass out or die. (which as I type I realize is completely irrational) Any advice would be great! Thank you!
Reply

Loading...

It gets better !! I promise. I got on lexapro after months of suffering. Took about a month to kick in and things slowly started getting better. I also do yoga and meditation. Really helps. Even just stretching helps. Exercise and exhaust yourself so your mind doesn't race as much! You got this! Just takes time.
Reply

Loading...

I know I am very late with this thread but I am having this trouble too and was wondering if anyone could help:

I was walking somewhere alone (I had literally got my period 1 hour or so before hand and was feeling generally unwell from it as I often do) when I had a panic attack in the middle of the street. it was unpleasant and unlike any other time I've been anxious (I have had a couple of random non anxiety related panic attacks before but just forgotten about them and carried on after). My dad was able to pick me up and continue driving me to the place I was originally walking to as it was a commitment I couldn't get out of - I am 16 by the way. This day was also the day I started taking the birth control pill Rigevidon. Prior to this event Id not taken any birth control pill before - my first time taking it was the evening of this day, after this panic attack had happened.

Since then, I had awful panic attacks on numerous occasions, I think it's worth mentioning I was in the middle of my GCSE exams too. These went on and I got the idea from a few forums that this anxiety had been caused by starting the pill combined with some exam stress too.

I went through periods of bad depression lasting for one week at a time and as this is a side effect of the pill, my mum and I decided it would be a good idea to stop it as I've always been a happy and positive person and the only thing we could think of that was causing this was the pill.

Having taken the pill for around 5-6 weeks, I stopped it. It has now been exactly a week since I stopped the pill and the depression has somewhat disappeared (it's nowhere near the scale it was while on the pill) but the anxiety has not subsided one bit. It's stopping me from going out with friends, eating in restaurants and I even had to cancel a trip abroad that I would have otherwise been on right now. I feel like it's taking over my life.

I found comfort in seeing that people had experienced anxiety while on the pill and that it went away a few weeks after stopping it but then I remember that I had that first initial panic attack BEFORE taking the pill. this leads me to believe that maybe this actually won't end and that it isn't caused by the pill? is it possible that the pill could have caused my anxiety and that it will go away? I can't see a light at the end of the tunnel and really need advice.

(I don't know if this is relevant but I started CBT therapy this week to see if that helps at all)
Reply

Loading...

if u want to be added to the girls off birthcontrol contact me. we all talk amongst each other symptoms,medications, what we are goint thru what{s helping. We share stories,test results,what doctors have told,us,things we learn in therapy

 ***this post is edited by moderator *** *** private phone numbers not allowed*** Please read our Terms of Use

Reply

Loading...

Thank u so much for posting.. I've never read anything that described so completely what I just went through. I started bc in Jan and started having a few small panic attacks.. I switched in June and the first week of my 2nd pack I felt this same way and ended up in the ER thinking I was dying and felt so hopeless. I went to the doctor and they prescribed Paxil but before taking I thought I would quit bc. It's only been a day but I swear I already feel back to normal. I'll think of your post if I have a rebound attack.
Reply

Loading...

I posted a month ago and already feel better, I've been off BC for 3 months and was on it for 5 years (which scares me still) but I'm noticing a difference. You just have to take it day by day. I know this sounds funny but when I feel anxious I get pissed, I'm over it controlling my life as well so I literally just stop and say "f**k off, I control this sh*t." You will feel normal again!

Reply

Loading...

Thank you for posting this message. I too have suffered from the same exact thing. So similar i honestly thought i was alone. But reading bout what u went through gives me hope n Faith that one day this will all END. my whole world changed the day i let my dr inject me with the depo shot. 5 mths later i started getting anxiety/hyperventilating feeling like i was gona die. Felt like i couldn't breath, couldn't concentrate, no sleep, couldn't eat. That lasted bout a mth n than the depression came that is probably one of the worst feelings i have ever had. Now am always worried sometimes i feel like my mind is going crazy or wants me to go crazy. i dont feel like myself n i hate it. I cry all the time cuz i feel like this is my life is over n am never gona b the same. am in and out wrk bcuz of this. I stay with my parents cuz i cant b alone but i have a husband n two kids that need me but can't seem to get rid of this horrible thing am going through. I have faith that this is only temporary n my life will b back to normal. Thank u for sharing your story.
Reply

Loading...

How long have you been on depo? I've only been on depo for 6 months (I'm going to stop) and I'm terrified of feeling the effects.
Reply

Loading...

I only took it for the first mth n never went back. Ive never tooken birth control my entire life so i honestly believe my body didn't take it to well cuz it is to much of a coincidence that around the time my menstrual came back that's when everything started to happen. They say takes bout 6 mths for it to completely come out of ur system
Reply

Loading...

I get my menstrual two Times n one mth. in that's when it hits me hardest.
Reply

Loading...

Am currently taking supplements to balance me out. I had my daughter in November got the depo shot n December didn't get my menstrual back until may/june that when i noticed the weird side effects. Theres Times i feel like thisWill NEVER go away. I still feel weird n out of my self. i feel like am gona go crazy cuz THE feeling out of ur body like ur not real me. i try not to think of it but its hard. Did anything help u???
Reply

Loading...

How are you feeling know??? This sounds just like me. I stopped NuvaRing after being on it for 3 years and 3 weeks later all the symptoms you stated have hit me! I'm only on wee 4 now and I'm looking for positive reinforcement.
Reply

Loading...

Thank you this give me hope ;) I'm on week 4 and it's a lot
Reply

Loading...